RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 3, Pages 540–543 (Mi dan41000)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the separability of elliptic operators

M. Otelbaev

Institute of Mathematics and Mechanics, AS of KazSSR, Alma-Ata

Full text: PDF file (465 kB)

Bibliographic databases:
UDC: 517.43
Presented: А. Н. Тихонов
Received: 19.01.1977

Citation: M. Otelbaev, “On the separability of elliptic operators”, Dokl. Akad. Nauk SSSR, 234:3 (1977), 540–543

Citation in format AMSBIB
\Bibitem{Ote77}
\by M.~Otelbaev
\paper On the separability of elliptic operators
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 3
\pages 540--543
\mathnet{http://mi.mathnet.ru/dan41000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0447796}
\zmath{https://zbmath.org/?q=an:0388.47028}


Linking options:
  • http://mi.mathnet.ru/eng/dan41000
  • http://mi.mathnet.ru/eng/dan/v234/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Gadoev, F. S. Iskhokov, “Ob otnositelnoi ogranichennosti odnogo klassa vyrozhdayuschikhsya differentsialnykh operatorov v lebegovom prostranstve”, Matematicheskie zametki SVFU, 25:1 (2018), 3–14  mathnet  crossref  elib
    2. M. B. Muratbekov, Ye. N. Bayandiyev, “Existence and maximal regularity of solutions in $L_2(\mathbb{R}^2)$ for a hyperbolic type differential equation with quickly growing coefficients”, Eurasian Math. J., 11:1 (2020), 95–100  mathnet  crossref
  • Number of views:
    This page:44
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020